I'm a 28 year old gay. I was diagnosed with HSV 2 last december, since then I stopped having sex. I do not have HIV. I had minor issues with my penis but I have never tried anal sex except few of my partners had put their finger or tongue inside but not the penis. When I was under medication (Acyclovir and paxidep CR 12.5) for herpes I had discomfort in bowel movements due to the latter medicine and I developed fissures and the doctor advised me to use BACTROBAN and it responded. Now, Since last month I have been having troublesome time with anal fissure on the outer side, in or close to the 7'o clock position (right side) with blood in stool and terrible pain. I even had a swelling inside that I could feel when touched. Used Bactroban it was of no help, consulted a GP, he gave me few medicines and a laxative and Xylocaine gel and Oxerute creme for a week and it subsidized. Now after 10 days of the fissure heal i have been having one on the left external side, probably on the 5' o clock position. I'm using Oxerute again now. Could this be due to Herpes? If not why does this occur despite me drinking at least 2 litres of water everyday since a long time!!
Fissures are more common then anal cancer... That being said ask your doctor for a referal to see a colon/rectal doctor. He has all the tools to check you out. You can ask for an HPV swab its the same as a pap smear they give to women. He can also let you know if you should have surgery on your fissure. I had to have surgery on mine and it never came back. I will tell you that Fissures can be soooooooo painful that the person cant walk and you can go into spasms from it. Just stop guessing and get it fixed!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.